MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS INTEGRA CHOLESTEROL GEN. 2; CHOLESTEROL, ENZYMATIC

ROCHE DIAGNOSTICS COBAS INTEGRA CHOLESTEROL GEN. 2; CHOLESTEROL, ENZYMATIC
Catalog Number 08057443190
Medical Device Problem Code Chemical Problem (2893)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable chol2 cholesterol gen.2 results for 1 patient sample on a cobas pro c 503 analytical unit.The initial result was around 40 mg/dl.The repeat result was around 200 mg/dl.The exact results were not provided.
 
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
Field b3 was updated.Clarification on the patient results was provided.On (b)(6) 2023, the initial cholesterol result was 4.13 mg/dl.The repeat result was 213 mg/dl.The calibration and qc recovery data provided was acceptable.The alarm trace showed many abnormal aspiration and sample clot detection alarms.The investigation did not identify a product problem.The root cause of the event could not be determined.

Brand Name
COBAS INTEGRA CHOLESTEROL GEN. 2
Common Device Name
CHOLESTEROL, ENZYMATIC
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18343785
Report Number1823260-2023-04062
Device Sequence Number5341858
Product Code CHH
UDI-Device Identifier07613336121115
UDI-Public07613336121115
Combination Product (Y/N)Y
Initial Reporter CountryIN
PMA/510(K) Number
K031824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08057443190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2023
Supplement Date Received by Manufacturer02/12/2024
Initial Report FDA Received Date12/18/2023
Supplement Report FDA Received Date02/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown